# SDR 98ZZZX3687

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421PA
- Make and model: Cessna 421C
- Aircraft serial: 421C0224
- Propeller: Mcauly 3FF32C501
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: C5270
- Condition: Mismanufactured
- Location: Propeller Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRONG SIZE BEARING INSTALLED CAUSING BEARING RACE TO BRAKE GETTING INTO HUB.  HUB WAS REJECTED.
